STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #6 CR INSERT 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5530-P-611 |
| Medical Device Problem Codes |
Microbial Contamination of Device (2303); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon p/a cr beaded #6l; cat # 5517f601; lot # bd43a.Prim bp w/holes bead w/pa sz 6; cat # 5527b600; lot # bhn7h.A35 patella #4240; cat # unk_jr; lot # unknown.6.5 cancellous screw; cat # unk_jr; lot # unknown.6.5 cancellous screw 2 of 4; cat # unk_jr; lot # unknown.6.5 cancellous screw 3 of 4; cat # unk_jr; lot # unknown.6.5 cancellous screw 4 of 4; cat # unk_jr; lot # unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection and loosening involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.There have been no other similar events for the sterile lot referenced.Conclusions: all stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's left knee was revised due to infection and septic loosening.A femoral component, insert, tibial baseplate with 4 cancellous screws and a patellar component were removed and a spacer was placed.Spoke to rep, who provided the revision usage sheet and confirmed that no further information will be released by the hospital or surgeon.